| Model Number |
120-340 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported a right side rupture confirmed with an mri.Healthcare professional reported baker grade i.Device has been explanted.
Additional Manufacturer Narrative
Based on the device analysis grid, the assessments of the complaint are: rupture: observed a broken sharp assessed as unidentified (tear) opening (shell thickness was within specification) and missing piece of the shell assessed as to inconclusive.Capsular contracture: unable to confirm as it is a medical event not related to the device.Additional observations: crease fold observed in the device.Wear abrasion observed in the device.No further actions are required as the device was implanted.
Event or Problem Description
The device was additionally replaced.